MathSciNet Relay Station
MathSciNet bibliographic data
MR2373605 (2009j:34132) 34G10 (47D06 47N20)
Nguyen Van Minh Katznelson-Tzafriri type theorems for individual solutions of evolution equations. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1749–1755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement